# SDR CNMA20060027

- Difficulty date: October 17, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 37,917 hours, 8,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 41447720
- Part serial: 39502
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST LT WILL NOT ILLUMINATE WHILE PERFORMING COM TEST.  ALL LIGHT CHECK AS COMING ON WITH TEST.  REMOVED AND REPLACED L3 BATTERY PACK AND CHARGER ASSY IAW AMM 33-50.  REMOVED AND REPLACED L4 BATTERY CHARGER ASSY IAW AMM 33-50.
